Journal of East China Normal University(Natural Sc ›› 2013, Vol. 2013 ›› Issue (6): 68-73.

• Article • Previous Articles     Next Articles

Maximal Serfling inequalities for the partial sums of random variables sequence and its application

LI Hui-bao, HU Xue-ping   

  1. School of Mathematics and Computation Science, Anqing Teachers College, Anqing Anhui 246113, China
  • Received:2012-12-01 Revised:2013-03-01 Online:2013-11-25 Published:2014-01-13

Abstract: Using the Serfling inequality, some moment inequalities
for the partial sums of a class of random variables sequence are
obtained, then we mainly discuss the large deviation and the strong
convergence by applying these moment inequalities. Some  results in
relative literature are extended and sharpened.

Key words: Serfling inequality, partial sums of random variables, large deviation, strong convergence

CLC Number: